RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bikkulov, Il'giz Midekhatovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:331
Abstract pages:851
Full texts:197
References:109
E-mail: ,

http://www.mathnet.ru/eng/person14023
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/738165

Publications in Math-Net.Ru
2010
1. I. M. Bikkulov, F. Kh. Mukminov, “Classes of uniqueness for solutions of the Rickyies problem to fourth and sixth order elliptic equations”, Ufimsk. Mat. Zh., 2:1 (2010),  35–51  mathnet  zmath  elib
2004
2. F. Kh. Mukminov, I. M. Bikkulov, “Stabilization of the norm of the solution of a mixed problem in an unbounded domain for parabolic equations of orders 4 and 6”, Mat. Sb., 195:3 (2004),  115–142  mathnet  mathscinet  zmath; Sb. Math., 195:3 (2004), 413–440  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020